# SDR SIMA20120319001

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 26,344 hours, 22,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4477 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR HANDLE WAS VERY DIFFICULT TO OPEN FROM INSIDE AND THEN THE DOOR STICKS AND IS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED MAIN PASSENGER DOOR.  PERFORMED OPERATIONAL CHECK IAW MM 52-10-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
